Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What, if anything, could be wrong with me? adult content

About 2 weeks ago, I had sex using the pullout method. It was stupid I know, so I went the next day and got the Plan B pill at Walgreens. I took the pills as directed. Nothing has happened since except yesterday I had a light brown discharge and a "fishy" smell coming from down there. I have always had a smell that is sometimes bad (usually towards the end of the day) and other times not so noticable. I've never had an infection or anything like that so I'm wondering if this could be the result from the Plan B pill? I'm not supposed to start my period until the 21st.

 
Anonymous

Asked by Anonymous at 6:09 PM on Jan. 14, 2011 in Health

This question is closed.
Answers (4)
  • It could be that the pill could have messed with your cycle but I don't think it is anything abnormal especially if you are not that sexually active. Just wear a pantyliner and go with it and just keep her fresh & clean...lol GL
    Butterfly1108

    Answer by Butterfly1108 at 6:12 PM on Jan. 14, 2011

  • What are the side effects?
    Anonymous

    Answer by Anonymous at 6:10 PM on Jan. 14, 2011

  • You can get the plan B without a prescription?
    tootoobusy

    Answer by tootoobusy at 6:25 PM on Jan. 14, 2011

  • tootoobusy--If you are over 18 you can get Plan B without an prescription.

    OP: Call the doctor and ask them. That is the only way you will get accurate information.
    tyfry7496

    Answer by tyfry7496 at 9:24 PM on Jan. 14, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN